# SDR 07FDEA00622

- Difficulty date: March 1, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 53,125 hours, 11,162 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74141
- Part serial: UNKNOWN
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING, REAR SPAR LOWER CHORD AT STA 1063 - 1075 CORROSION.  LT WING, REAR SPAR LOWER CHORD AT STA 1063 - 1075 REPAIRED AS PER FEDEX EA NR 1-  5710-  105615, WINGS, LEFT WING LOWER SPAR CAP AFT FLANGE CORROSION BETWEEN XORS=1063 AND XORS=1075 - REPAIR.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
